MAUDE Adverse Event Report: ACUFOCUS, INC. KAMRA; CORNEAL INLAY

ACUFOCUS, INC. KAMRA; CORNEAL INLAY
Model Number ACI 7000
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code Intraocular Infection (1933)
Date of Event 05/26/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Inlay sent for culture by clinic.
 
Event or Problem Description
The reported information stated the inlay was explanted from the left eye of a (b)(6) male patient approximately three (3) months postoperatively due to an infection.
 
Event or Problem Description
Update: the patient responded to antibiotics but residual scarring is present.The patient is being treated with steroids to reduce scarring.The patient's vision is slowly improving and their bcva was reported to be 20/50 on (b)(6) 2016.
 
Event or Problem Description
Updated information: it was reported the patient condition remains the same; bcdva at 20/40 and no change in the appearance of the scar.

Brand Name
KAMRA
Common Device Name
CORNEAL INLAY
Manufacturer (Section D)
ACUFOCUS, INC.
32 discovery
suite 200
irvine CA 92618
MDR Report Key5717234
Report Number3008401069-2016-00008
Device Sequence Number16274286
Product Code LQE
UDI-Device Identifier00813359020007
UDI-Public00813359020007
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P1200023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2016
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/01/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Operator of Device Health Professional
Device Model NumberACI 7000
Device Catalogue Number76043
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 05/26/2016
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date06/10/2016
Supplement Report FDA Received Date11/18/2016
02/01/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR